Components of the stack of torsion-free sheaves of rank 2 on ruled surfaces.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 699-716
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1995__301_4_165315,
author = {Charles H. Walter},
title = {Components of the stack of torsion-free sheaves of rank 2 on ruled surfaces.},
journal = {Mathematische Annalen},
pages = {699--716},
year = {1995},
volume = {301},
number = {4},
zbl = {0820.14029},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165315/}
}
Charles H. Walter. Components of the stack of torsion-free sheaves of rank 2 on ruled surfaces.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 699-716. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165315/